# SDR DALA2016111008463

- Difficulty date: May 16, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,783 hours, 48,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED ON UPPER SURFACE BS 160 TO 195. REMOVE CORROSION.  REPLACED THE FLOOR SUPPORT IAW SRM 51-20-0 AND 51-30-01.
